A Mathematical model for cellular immnology of tuberculosis

Ibargüen-Mondragón, Eduardo Y Esteva P., Lourdes Y Chavez-Galán, Leslie (2011) A Mathematical model for cellular immnology of tuberculosis. Mathematical Biosciences And Engineering, 8 (4). pp. 973-986. ISSN 1551-0018

Full text not available from this repository.
URL Oficial: http://dx.doi.org/10.3934/mbe.2011.8.973

Resumen

Tuberculosis (TB) is an infectious disease whose etiological agent is Mycobacterium tuberculosis (Mtb). The World Health Organization (WHO) reports 9.2 million new cases and 1.7 million death each year [18, 13]. However, only 10% of infected individuals with Mtb develop the disease in their lifetime [4]. This indicates that in most cases the host immune system is able to control replication of the pathogen. The Mtb bacteria may affect different tissues, but usually develop pulmonary TB. After the entrance of the bacilli into the lung, phagocytosis of the bacteria by alveolar macrophages takes place. Cell mediated immune response develops within 2 to 6 weeks, this leads to the activation and recruitment of other immune cell

Tipo de Elemento: Artículo
Palabras Clave: Ordinary differential equations, Tuberculosis, Qualitative analysis, Numeral solutions, Immunology,
Asunto: Q Ciencias > QA Mathematics
Division: Facultad de Ciencias Exactas y Naturales > Programa de Licenciatura en Matemáticas > Productividad
Depósito de Usuario: Dr. Eduardo Ibarguen Mondragon
Fecha Deposito: 21 Feb 2017 14:15
Ultima Modificación: 02 Mar 2017 21:46
URI: http://sired.udenar.edu.co/id/eprint/3756

Actions (login required)

Ver Elemento Ver Elemento